Open Access
Translator Disclaimer
November 2003 Malyshev's theory and JS-queues. Asymptotics of stationary probabilities
I. A. Kurkova, Y. M. Suhov
Ann. Appl. Probab. 13(4): 1313-1354 (November 2003). DOI: 10.1214/aoap/1069786501

Abstract

Malyshev's theory of asymptotics of stationary probabilities for a random walk in a quarter-plane is extended to cover the case of join-the-shorter-queues.

Citation

Download Citation

I. A. Kurkova. Y. M. Suhov. "Malyshev's theory and JS-queues. Asymptotics of stationary probabilities." Ann. Appl. Probab. 13 (4) 1313 - 1354, November 2003. https://doi.org/10.1214/aoap/1069786501

Information

Published: November 2003
First available in Project Euclid: 25 November 2003

zbMATH: 1039.60082
MathSciNet: MR2023879
Digital Object Identifier: 10.1214/aoap/1069786501

Subjects:
Primary: 60J15 , 60K25
Secondary: 30D05 , 30F10

Keywords: Galois automorphisms , Join-the-shortest queue , meromorphic continuation , Riemannian surface , stationary probabilities

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.13 • No. 4 • November 2003
Back to Top